alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : EGHBALI, N. [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1


   1 / 2
select
to print
 Eghbali, N. Fróchet differentiation between Menger probabilistic normed spaces. Proyecciones (Antofagasta), Dec 2014, vol.33, no.4, p.415-435. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 2
select
to print
 Eghbali, N. and Farhadinia, B. The stability of fuzzy approximately Jordan mappings. Proyecciones (Antofagasta), May 2013, vol.32, no.2, p.143-157. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information